Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have pigmentation on both cheeks. Not reducing despite peeling and home remedies. Taking thyronorm, but test was normal

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
i have pigmentation on both cheeks . doctor asked me to take thyronorm 50mg which i am taking since 2 years now.thyroid function testwas normal but still medicine is continuing. the pigmentation however is not reducing despite peeling done at a clinic and home remedies.please suggest accurate remedy to get back blemish free skin .
Posted Sun, 14 Jul 2013 in General Health
Answered by Dr. Omer 2 hours later

I am Dr.Omer and I am here to help you with your query.

As you have said that you are taking thyronorm for hypothyroidism ( now normal thyroid profile) , having cheek pigmentation , used all clinical treatment + home remedies but no improvement.

You also have osteoarthritis with osteoporosis ( clamag D) , IBS , Migraine.

The most plausible cause to your skin pigmentation can be XXXXXXX disease.
XXXXXXX disease is a sistern disease of hypothyroidism( autoimmune diseases) , which shows with low blood pressure ( 90/60) , pigmentation resistant to clinical treatment( cheeks , elbows , knees) until and unless you get XXXXXXX treatment.

Other cause can be MALESMA , black brown / pink discolouration on cheeks and forehead , can occur at any age most in young age or in perimenopausal years.

The treatment of hypothyroidism depends upon the cause of your hypothyroidism , for example for thyroiditis , thyronorm treatment is for 6 months , while for hashimotos it is life long , you need to go to your treating physician to know the cause of your hypothyroidism.

I know your skin is oily , sensitive to creams , but most probably you will be having the above cause , for XXXXXXX get short synacten test , and malesma will be reviewed by skin specialist.

I hope this solves your query.

Feel free to ask any further question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor